Variational inequalities for leavable bounded-velocity control

Shigeaki Koike, Hiroaki Morimoto

研究成果: Article

8 引用 (Scopus)

抄録

We study the variational inequality associated with a bounded-velocity control problem when discretionary stopping is allowed. We establish the existence of a strong solution by using the viscosity solution techniques. The optimal policy is shown to exist from the optimality conditions in the variational inequality.

元の言語English
ページ(範囲)1-20
ページ数20
ジャーナルApplied Mathematics and Optimization
48
発行部数1
DOI
出版物ステータスPublished - 2003 12 1
外部発表Yes

Fingerprint

Velocity control
Variational Inequalities
Viscosity
Viscosity Solutions
Strong Solution
Optimal Policy
Optimality Conditions
Control Problem

ASJC Scopus subject areas

  • Control and Optimization
  • Applied Mathematics

これを引用

Variational inequalities for leavable bounded-velocity control. / Koike, Shigeaki; Morimoto, Hiroaki.

:: Applied Mathematics and Optimization, 巻 48, 番号 1, 01.12.2003, p. 1-20.

研究成果: Article

Koike, Shigeaki ; Morimoto, Hiroaki. / Variational inequalities for leavable bounded-velocity control. :: Applied Mathematics and Optimization. 2003 ; 巻 48, 番号 1. pp. 1-20.
@article{dca62672b3f8484996c18f84ebdfcaa7,
title = "Variational inequalities for leavable bounded-velocity control",
abstract = "We study the variational inequality associated with a bounded-velocity control problem when discretionary stopping is allowed. We establish the existence of a strong solution by using the viscosity solution techniques. The optimal policy is shown to exist from the optimality conditions in the variational inequality.",
keywords = "Optimal stopping, Stochastic control, Variational inequality, Viscosity solution",
author = "Shigeaki Koike and Hiroaki Morimoto",
year = "2003",
month = "12",
day = "1",
doi = "10.1007/s00245-003-0763-9",
language = "English",
volume = "48",
pages = "1--20",
journal = "Applied Mathematics and Optimization",
issn = "0095-4616",
publisher = "Springer New York",
number = "1",

}

TY - JOUR

T1 - Variational inequalities for leavable bounded-velocity control

AU - Koike, Shigeaki

AU - Morimoto, Hiroaki

PY - 2003/12/1

Y1 - 2003/12/1

N2 - We study the variational inequality associated with a bounded-velocity control problem when discretionary stopping is allowed. We establish the existence of a strong solution by using the viscosity solution techniques. The optimal policy is shown to exist from the optimality conditions in the variational inequality.

AB - We study the variational inequality associated with a bounded-velocity control problem when discretionary stopping is allowed. We establish the existence of a strong solution by using the viscosity solution techniques. The optimal policy is shown to exist from the optimality conditions in the variational inequality.

KW - Optimal stopping

KW - Stochastic control

KW - Variational inequality

KW - Viscosity solution

UR - http://www.scopus.com/inward/record.url?scp=1542266696&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=1542266696&partnerID=8YFLogxK

U2 - 10.1007/s00245-003-0763-9

DO - 10.1007/s00245-003-0763-9

M3 - Article

AN - SCOPUS:1542266696

VL - 48

SP - 1

EP - 20

JO - Applied Mathematics and Optimization

JF - Applied Mathematics and Optimization

SN - 0095-4616

IS - 1

ER -